• Contact
  • Submissions
  • Search
  • About
  • Updates
  • Journals
  • Books
    • Subscribe To Open
    • Launch To Open
    • Authors
    • Libraries
    • Booksellers
    • Packages
JournalsprimsVol. 62, No. 4

Volume 62, No. 4 (2026)

Publications of the Research Institute for Mathematical Sciences

S2O

Articles of this issue are accessible as open access under our subscribe to open model.

Publ. Res. Inst. Math. Sci. cover
  • pp. 629–661

    An Iterative Construction of Complete Kähler–Einstein Metrics

    Quang-Tuan DangTat Dat Tô

    DOI 10.4171/PRIMS/62-4-1
  • pp. 663–713

    On the Structure of Quantum Affine Superalgebra Uv​(A(0,2)(4))

    Fengchang Li

    DOI 10.4171/PRIMS/62-4-2
  • pp. 715–750

    Kollár’s Package for Polystable Locally Abelian Parabolic Higgs Bundles

    Junchao ShentuChen Zhao

    DOI 10.4171/PRIMS/62-4-3
  • pp. 751–768

    Mappings Preserving Quantum Rényi’s Entropies in Von Neumann Algebras

    Andrzej ŁuczakHanna PodsędkowskaRafał Wieczorek

    DOI 10.4171/PRIMS/62-4-4
  • pp. 769–793

    Divisorial Mori Contractions of Submaximal Length

    Bruno Dewer

    DOI 10.4171/PRIMS/62-4-5
  • pp. 795–825

    Multicomplex Hyperfunctions and Multicomplex Microfunctions

    Yutaka Matsui

    DOI 10.4171/PRIMS/62-4-6
  • pp. 827–864

    On Homomorphisms from Finite Subgroups of SU(2) to Langlands Dual Pairs of Groups

    Yuki KojimaYuji Tachikawa

    DOI 10.4171/PRIMS/62-4-7

Dates

Published
27 October 2026

Identifiers

DOI Prefix
10.4171/PRIMS
ISSN print
0034-5318
ISSN digital
1663-4926
  • Contact
  • Legal Notice
  • Privacy Policy
  • Accessibility Statement

© 2026 EMS Press
EMS Press is an imprint of the European Mathematical Society - EMS - Publishing House GmbH,
a subsidiary of the European Mathematical Society.